# SDR DL757100165

- Difficulty date: October 29, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 75,584 hours, 37,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 740 S20-21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR FUSELAGE EXTERNAL SKIN HAS A LIGHTNING STRIKE AT STA 740.6 BETWEEN S20R AND S21R/ ACCOMPLISHED ER/A 478204-14 AT SAA SAT ON N/R CARD 144548.
